It is currently Sat Nov 18, 2017 11:29 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Thu May 11, 2017 9:04 pm 
Offline
Average Poster
Average Poster

Joined: Thu May 04, 2017 7:56 pm
Posts: 15
Please tell me this gets better. I had such high hopes for Suboxone but it's day 4 on 12mg (split into 2 doses - 8mg in the morning and 4mg at night) and by afternoon I just feel like crap. I dose the same time (8:30am and 8:30pm). After the morning dose I feel fine, but about 1pm it goes downhill. I get anxious, have cravings, and no energy). My night time does helps a little but not a lot. I went back to the doc today and she wants me to stay on this dose and schedule. Any advise or encouragement is appreciated.


Top
 Profile  
 
PostPosted: Thu May 11, 2017 10:22 pm 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1335
Hi Kait,
I went back and reread your other thread and I truely believe what Dr Junig (subdoc) has said to you. This is very very early for you in so many ways. 4 days ago you were in active addiction.
For some folks it does take a week or two for your system to begin to balance out physically. But have no dough that buprenorphine will work for you .
Yes, it will get better for you. Change is hard, changing behavior takes time...
I myself started at 12mgs after a horrible pill addiction over 6 years ago. My induction went well and I had that sence of wellness quickly. Your s may take abit louger. Do go back and reread what our dr j wrote to you, and Jenn also. Thoses words are ture.
I played with my dosing the first few weeks. 6/6, then 8/4 and 4/4/4. They all worked over time. But I think no more than two is best overall. Im not a dr but also i know that i did miss reaching for somthing to feel better. Three times a day made me feel better. This is not what we are supposed to do though.
Any dose over the ceiling (opiate )effect (4 to 8mgs) should hold us. Since you are new this will take a time more time.

Hang in there..

Razor..


Top
 Profile  
 
PostPosted: Fri May 12, 2017 1:15 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2835
Location: Southwest
Hate to be a repeat here but razor nailed it. Sometimes it takes weeks to stabilize on Buprenorphine so please be patient while your system adjusts to the new medication. Almost every single person who had weird symptoms like you stated said they went away after a couple of weeks.

Hang in the there and keep dosing the way your doctor instructed. Post as much misery or whatever you need to so as to feel a bit better. We've heard it all.

Welcome to the forum!

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Our Sponsors
PostPosted: Fri May 12, 2017 8:03 pm 
Offline
Long Time Member
Long Time Member

Joined: Sat Oct 29, 2016 9:34 pm
Posts: 614
I had several days of moderate WD symptoms after jumping to bupe. It got dramatically better from there. I'm sorry I didn't read your original thread, but sounds very much like your tolerance is still a tad too high for the bupe to cover completely. Your tolerance will continue to fall until you're in synch with the medication, assuming I'm correct. Even if not, as Rule points out, it can take a while to stabilize. The vast majority do.

Stick with it. You're going to be fine!


Top
 Profile  
 
PostPosted: Fri May 12, 2017 11:19 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1021
Stick it out. Despite being on Sub, the other drugs you took are still coming out of your system. So you're still detoxing per se, but the detoxing is for the most part being masked by the Suboxone. It can take a week or so to induct fully. Your receptors are probably adjusting to the slightly less coverage Sub is providing than before. Try to fight the urge to take more Sub, or at least call your doctor before you decide to take more. It will put you in a better position long term, and will be better for your doctor patient relationship.


Top
 Profile  
 
PostPosted: Sun May 21, 2017 7:45 am 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Fri Dec 30, 2016 7:01 pm
Posts: 354
Location: Mid-Atlantic
how's it going kait?

_________________
Get your shit together and live your life." Black Snake Moan


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group